Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
1

Global Asymptotic Stability in a Nonlinear Recursive Difference Equation

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 01,2003, Pages 1-7, Dol:

2

Oscillation of Solutions of High Order Nonlinear Neutral partial Differential Equations

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 01,2003, Pages 8-14, Dol:

3

A Method of Bayesian Linkage Analysis on Binary Traits in General Pedigrees

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 01,2003, Pages 15-20, Dol:

4

Stability of an SIRS Epidemic Model of Two Competitive Species

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 01,2003, Pages 21-26, Dol:

5

The Global Stability of the Positive Endemic Equilibrium of an Age-Structured Epidemic Model with Vaccination

JOURNAL OF BIOMATHEMATICS, Volume 18, Issue 01,2003, Pages 27-32, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn